Skip to main content

Research Repository

Advanced Search

Monopoles, affine algebras and the gluino condensate

Davies, N. Michael; Hollowood, Timothy J.; Khoze, Valentin V.

Authors

N. Michael Davies

Timothy J. Hollowood



Journal Article Type Article
Publication Date 2003
Journal Journal of Mathematical Physics
Print ISSN 0022-2488
Publisher American Institute of Physics
Volume 44
Pages 3640-
Public URL https://durham-repository.worktribe.com/output/1582082
Publisher URL http://adsabs.harvard.edu/cgi-bin/nph-bib_query?bibcode=2003JMP....44.3640D&db_key=PHY